I started Lexapro last week and at first I tried it in the evening and then I split a 10 mg tablet in half and took half in the morning and half at night still I feel very groggy and very tired and I look very medicated I feel like I'm antisocial and I'm very grouchy and snippy towards anybody has anybody ever gone through the same thing
It can cause sleepiness but that side effect might go away after a few weeks to about a month of use. But if it makes you sleepy maybe it's best to take it at night only?
As for the grouchiness, I notice that it helps me with that, but everyone is different. That's is a good question to ask your doctor. I hope this helps and good luck to you.
Hi, Reny! What you're feeling are a couple of the very most common side effects of initiating treatment with Lexapro and almost every other antidepressant. These side effects generally affect less than 10% of patients and last for a few days to a week or two. You should let your doctor know though as she/he may elect to reduce your dosage temporarily while your metabolism adjusts to the drug.
Here is a link to the potential side effects but don't panic ~ remember that the majority of users never have them at all:
Best regards, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2011 • 1 answer
Posted 24 Mar 2012 • 4 answers
Posted 29 Feb 2016 • 2 answers
Posted 22 Feb 2017 • 1 answer
Posted 18 Jun 2017 • 0 answers